# SDR CAL960590

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Rt Horiz Stab
- Part time: 27,296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND IMPACT DAMAGE THREE FEET FROM OUTBOARD END OF RT HORIZONTAL STABILIZER UPPER AND LOWER SPAR CAPS.  REPAIRS WERE PERFORMED IAW ECRA 5510-01327.  (X)
